# SDR SWIA200922230

- Difficulty date: July 31, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 17,456 hours, 12,358 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Condition: Out Of Rig
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ABNORMAL CONTROL INPUTS REQUIRED FOR RUDDER YAW.  (FLT 4738)  RIGGED RUDDER PCU'S AND TRAVEL STOPS.
